MAUDE Adverse Event Report: XIAMEN CARYWELL TECHNOLOGY CO., LTD DMI ROLLING SHOWER CHAIR

XIAMEN CARYWELL TECHNOLOGY CO., LTD DMI ROLLING SHOWER CHAIR
Model Number 522-1702-1900
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No injuries reported.Unit over 3 years, supplier has since made clips stronger and more durable.
 
Event or Problem Description
Clips on one side of seat of unit failed, causing the seat to drop and user to fall halfway to the floor before she caught herself on hand rails.No injury to user reported.

Brand Name
DMI ROLLING SHOWER CHAIR
Common Device Name
ROLLING SHOWER CHAIR
Manufacturer (Section D)
XIAMEN CARYWELL TECHNOLOGY CO., LTD
no. 39 xinchang road
haicang district
xiamen fujian province
CH 
MDR Report Key25174577
Report Number1000143485-2026-28987
Device Sequence Number10524039
Product Code ILS
UDI-Device Identifier00041298017028
UDI-Public041298017028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
Report Date (Section F) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number522-1702-1900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/20/2026
Device Age3 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight76 KG
Date Report Sent to FDA05/14/2026